# SDR K11A2025123100365

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 61,038 hours, 40,661 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 115 KNOTS. THE CAPTAINS SEAT UNLOCKED AND SLAMMED TO THE AFT.   ADJUSTED CAPTAINS SEAT IAW B737 AMM 25-11-11, OPS CHECK GOOD NO DEFECTS NOTED. PERFORMED CONDITIONAL INSPECTION FOR HIGH SPEED STOPPAGE ONCE BRAKES COOLED TO TOUCH IAW B737 AMM 05-51-07, OPS CHECK GOOD NO DEFECTS NOTED
